... that too much. Only way I can live with the pain
Gaba is a suck ass medication for pain relief but will cause incredible withdrawals when you wish to come off. I was taking 600mg TID (Three times a Day) and was switched to Topamax. The sensation of the withdrawals is that of sticking your finger into a light socket, and it lasts for days. I currently take Lyrica, only 50mg twice a day, and when I neglect getting it refilled on time my withdrawals are a bit like the flu, nothing even close to coming off of Gabapentin.
If you can afford Lyrica it is your best route, if you can't just find a way off the gaba as soon as possible, it has serious withdrawals and I found it slowed my reflexes even worse then narcotics making it extremely dangerous to drive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2012 • 10 answers
Posted 15 Apr 2014 • 1 answer
Posted 28 Jul 2015 • 1 answer
Posted 8 Oct 2016 • 3 answers
Posted 28 Oct 2016 • 1 answer